# SDR SWIA201436190

- Difficulty date: January 19, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,093 hours, 12,207 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR ON RT FLOOR SEAT RAIL RBL 9.0 AT FS 355.  C-CHECK REPAIRED SEAT TRACK AT FS 355 RBL 9.0 IAW REO.
